Back to Search
Start Over
DIMENSIONAL PARADIGM OF THE LONG-TERM COURSE OF UNIPOLAR MAJOR DEPRESSIVE DISORDER.
- Source :
-
Depression & Anxiety (1091-4269) . Mar2012, Vol. 29 Issue 3, p167-171. 5p. - Publication Year :
- 2012
Details
- Language :
- English
- ISSN :
- 10914269
- Volume :
- 29
- Issue :
- 3
- Database :
- Academic Search Index
- Journal :
- Depression & Anxiety (1091-4269)
- Publication Type :
- Academic Journal
- Accession number :
- 74304450
- Full Text :
- https://doi.org/10.1002/da.21934